# SDR DL73K002035

- Difficulty date: October 16, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- Aircraft time: 44,469 hours, 35,262 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Nose Wheel Well
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHIP 363 FLIGHT 2131 ARRIVED EWR AT 2353E.  DURING TAXI TO TERMINAL CREW NOTICED A SYSTEM HYDRAULIC QUANTITY DEPLETED.  FOUND BRAIDED HYDRAULIC LINE WITH PINHOLE LEAK.  LINE IS LOCATED IN AFT SECTION OF NOSE WHEEL WELL.  REPLACED HYDRAULIC LINE.
